# SDR DHL9672240C

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 2761 · Drag Control Actuator
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 SPOILER ACTUATOR MOUNT, INBOARD VERTICAL STIFFENER IS CRACKED AT LOWER END.  REMOVED AND REPLACED VERTICAL STIFFENER PER SRM 51-10-1.
